| Model Number |
TEXP120RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
11/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female who underwent breast reconstruction with a 535cc artoura breast tissue expander experienced deflation post procedure.As a result, an explant was performed on (b)(6) 2021.
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on february 1, 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the tissue expander was found to have delamination with a leak in the posterior patch.In addition, a blue coloration was noted in the shell of the tissue expander.The investigation concluded that the separation of the orientation dot from the base tab could indicate an error occurred during manufacturing.As stated in the product insert data sheet, is contraindicated to place drugs or substances inside the tissue expanders other than sterile saline for injection since this could compromise the product integrity.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through mentor¿s quality system.Manufacturer¿s reference number: (b)(4).